| Model Number |
01.12.021 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 163264: 30 items manufactured and released on 28-sep-2016.Expiration date: 2021-09-11.No anomalies found related to the problem.To date, 29 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery performed after 3 years and 8 months after the primary surgery due to aseptic loosening of stem.